# SDR DHLA2008743526

- Difficulty date: November 9, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, WO NR 5740, NR 5740-2-85, UPPER FUSELAGE PAX CABIN STA 1090 BETWEEN STRINGERS 10 AND 11, 13 AND 14 RT FRAME INBD FLANGE WITH ENLONGATED HOLES.  REPAIRED FUSELAGE FRAME SECTION AT BS1090 BETWEEN STR 10R AND STR 14R DO TO ELONGATED HOLES IAW SRM 53-10-4 FIG 1.
